Equilibrium and arbitrage in incomplete asset markets with fixed prices

P.J.J. Herings, H.M. Polemarchakis

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)133-155
Number of pages22
JournalJournal of Mathematical Economics
Volume37
Issue number2
Publication statusPublished - 2002

Cite this

Herings, P. J. J., & Polemarchakis, H. M. (2002). Equilibrium and arbitrage in incomplete asset markets with fixed prices. Journal of Mathematical Economics, 37(2), 133-155.
Herings, P.J.J. ; Polemarchakis, H.M. / Equilibrium and arbitrage in incomplete asset markets with fixed prices. In: Journal of Mathematical Economics. 2002 ; Vol. 37, No. 2. pp. 133-155.
@article{3bdd85608c1b4fac9b22065b5f6bfb97,
title = "Equilibrium and arbitrage in incomplete asset markets with fixed prices",
author = "P.J.J. Herings and H.M. Polemarchakis",
note = "DP 9930 Pagination: 22",
year = "2002",
language = "English",
volume = "37",
pages = "133--155",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "2",

}

Herings, PJJ & Polemarchakis, HM 2002, 'Equilibrium and arbitrage in incomplete asset markets with fixed prices', Journal of Mathematical Economics, vol. 37, no. 2, pp. 133-155.

Equilibrium and arbitrage in incomplete asset markets with fixed prices. / Herings, P.J.J.; Polemarchakis, H.M.

In: Journal of Mathematical Economics, Vol. 37, No. 2, 2002, p. 133-155.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Equilibrium and arbitrage in incomplete asset markets with fixed prices

AU - Herings, P.J.J.

AU - Polemarchakis, H.M.

N1 - DP 9930 Pagination: 22

PY - 2002

Y1 - 2002

M3 - Article

VL - 37

SP - 133

EP - 155

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 2

ER -